MathSciNet Relay Station
MathSciNet bibliographic data
MR1654775 14H52 (34L05 34L40 35Q53 58F07)
Gesztesy, Fritz; Weikard, Rudi A characterization of all elliptic algebro-geometric solutions of the AKNS hierarchy. Acta Math. 181 (1998), no. 1, 63–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement